International Journal of Mathematical Analysis

Vol. 10, 2016, no. 23, 1129-1136

Smita Sonker, Alka Munjal
      Absolute summability factor \varphi-|C,1;\delta|_k of infinite series
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 23, 1129-1136
      http://dx.doi.org/10.12988/ijma.2016.6690

Copyright © 2016 Smita Sonker and Alka Munjal. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.